| Model Number |
7824 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record was reviewed for the suspected contour next one meter and no manufacturing anomalies were found.The initial reporter information was not provided.No information was captured as the customer's age and weight were not provided.
Event or Problem Description
A nurse contacted on behalf of the customer to report that the customer's blood glucose readings were not being stored in the memory of the contour next one meter.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.